# SDR DALA2017070305155

- Difficulty date: July 3, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN BEAMS 4 AND 5, BS 181, FWD PASSENGER DOOR.  THE INTERCOSTAL WAS REPLACED IAW SRM 51-41-02, AND DWG 9955763, REV M.
